Gross’ conjecture for extensions ramified over four points of ℙ1

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, under a mild hypothesis, we prove a conjecture of Gross for the Stickelberger element of the maximal abelian extension over the rational function field unramified outside a set of four degree-one places.

Original languageEnglish
Pages (from-to)183-201
Number of pages19
JournalJournal de Theorie des Nombres de Bordeaux
Volume18
Issue number1
DOIs
Publication statusPublished - 2006 Jan 1

Fingerprint

Function Fields
Gross
Rational function

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{ba81007ccf794b5490caf2d5b6a0f397,
title = "Gross’ conjecture for extensions ramified over four points of ℙ1",
abstract = "In this paper, under a mild hypothesis, we prove a conjecture of Gross for the Stickelberger element of the maximal abelian extension over the rational function field unramified outside a set of four degree-one places.",
author = "Po-Yi Huang",
year = "2006",
month = "1",
day = "1",
doi = "10.5802/jtnb.539",
language = "English",
volume = "18",
pages = "183--201",
journal = "Journal de Theorie des Nombres de Bordeaux",
issn = "1246-7405",
publisher = "Universite de Bordeaux III (Michel de Montaigne)",
number = "1",

}

Gross’ conjecture for extensions ramified over four points of ℙ1. / Huang, Po-Yi.

In: Journal de Theorie des Nombres de Bordeaux, Vol. 18, No. 1, 01.01.2006, p. 183-201.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Gross’ conjecture for extensions ramified over four points of ℙ1

AU - Huang, Po-Yi

PY - 2006/1/1

Y1 - 2006/1/1

N2 - In this paper, under a mild hypothesis, we prove a conjecture of Gross for the Stickelberger element of the maximal abelian extension over the rational function field unramified outside a set of four degree-one places.

AB - In this paper, under a mild hypothesis, we prove a conjecture of Gross for the Stickelberger element of the maximal abelian extension over the rational function field unramified outside a set of four degree-one places.

UR - http://www.scopus.com/inward/record.url?scp=85009968346&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85009968346&partnerID=8YFLogxK

U2 - 10.5802/jtnb.539

DO - 10.5802/jtnb.539

M3 - Article

VL - 18

SP - 183

EP - 201

JO - Journal de Theorie des Nombres de Bordeaux

JF - Journal de Theorie des Nombres de Bordeaux

SN - 1246-7405

IS - 1

ER -